# SDR SIMA20140616001

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 27,189 hours, 24,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMER LIGHT INOPERATIVE.  R & R LIGHT LAMP IN LT EXTERNAL OVERWING EMER LIGHT IAW AMM 33-50-07-000-801-A & 33-50-07-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
